# SDR REXA2012091701344

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,082 hours, 19,641 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S LIFE VEST BAG TORN.  REMOVED AND REPLACED F/O LIFE VEST IAW AMM 25-61-03.
